EconPapers    
Economics at your fingertips  
 

Approximation Analysis for a Common Fixed Point of Finite Family of Mappings Which Are Asymptotically k‐Strict Pseudocontractive in the Intermediate Sense

H. Zegeye and N. Shahzad

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We introduce an iterative process which converges strongly to a common fixed point of a finite family of uniformly continuous asymptotically ki‐strict pseudocontractive mappings in the intermediate sense for i = 1, 2, … , N. The projection of x0 onto the intersection of closed convex sets Cn and Qn for each n ≥ 1 is not required. Moreover, the restriction that the interior of common fixed points is nonempty is not required. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear mappings.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/821737

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:821737

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:821737